# SDR AALA20011026

- Difficulty date: May 1, 2001
- Submitted: June 12, 2001
- Operation: Air carrier
- Aircraft: N718AA
- Make and model: Boeing 727227
- Aircraft serial: 20611
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND TWO CRACKS ON UPPER PRESS DECK AT STATION 290 IN NLG W/W.  STOP DRILLED CRACKS AND INSTALLED DOUBLER PER SRM 53-10-9.  (M)
